Certain Properties of a Class of Close-to-Convex Functions Related to Conic Domains
Wasim Ul-Haq and
Shahid Mahmood
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
We aim to de fine a new class of close-to-convex functions which is related to conic domains. Many interesting properties such as sufficiency criteria, inclusion results, and integral preserving properties are investigated here. Some interesting consequences of our results are also observed.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/847287.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/847287.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:847287
DOI: 10.1155/2013/847287
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().